# SDR 9609699859

- Difficulty date: April 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47729
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fs 693
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON THE LONGERON 29L END FITTING AT FS 693.  REPLACED FITTING PER SRM 51-30-5.
